# SDR SWAA2022032132060

- Difficulty date: September 26, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT DOOR THRESHOLD SUPPORT HAS EVIDENCE OF CORROSION ON AFT END / REMOVED CORROSION AT AFT END OF FWD CARGO DOOR SILL THRESHOLD SUPPORT; ORIGINAL .045; REMAINING .038; LOSS OF .007' FOUND OUT OF LIMITS IAW SRM 53-30-15-1A-1. REMOVED AND REPLACED SILL WEB IAW SRM 51-40-02-G0-0 AND SWG 143A8330 REV. A. APPLIED CIC TO NEW WEB AND DISTURBED AREAS IAW AMM 51-21-91-620-802 PN: 654A0003-58 ATAG: A14935
